Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 16, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 14, 2014, 10:38 PM CDT for Door County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2014, 10:38 PM CDT (03:38 UTC)
- Expired
- Jul 14, 2014, 11:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 10:41 PM CDT | HAIL 1 | 2 Sw Institute, WI | THREE TO FOUR INCHES OF HAIL COVERED THE ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1585 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS53 KGRB 150338
SVRGRB
WIC029-150430-
/O.NEW.KGRB.SV.W.0016.140715T0338Z-140715T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1038 PM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOOR COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 1130 PM CDT
* AT 1035 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
STURGEON BAY...AND MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOOR
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...INSTITUTE AND VALMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4485 8725 4483 8727 4483 8729 4487 8740
4489 8739 4490 8741 4488 8742 4489 8745
4490 8744 4490 8742 4498 8738 4496 8722
TIME...MOT...LOC 0338Z 276DEG 7KT 4491 8734
HAIL...1.25IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
521
WWUS53 KGRB 150349
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1049 PM CDT MON JUL 14 2014
WIC029-150430-
/O.CON.KGRB.SV.W.0016.000000T0000Z-140715T0430Z/
DOOR WI-
1049 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 1130 PM CDT...
AT 1048 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF STURGEON BAY...AND MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOOR
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...INSTITUTE AND VALMY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4488 8737 4489 8738 4491 8738 4495 8737
4496 8722 4485 8725 4483 8727 4483 8729
TIME...MOT...LOC 0349Z 276DEG 7KT 4490 8732
HAIL...1.25IN
WIND...60MPH
$$
ECKBERG264
WWUS53 KGRB 150410
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1110 PM CDT MON JUL 14 2014
WIC029-150430-
/O.CON.KGRB.SV.W.0016.000000T0000Z-140715T0430Z/
DOOR WI-
1110 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 1130 PM CDT...
AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
STURGEON BAY...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF DOOR COUNTY
SOUTH OF WHITEFISH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4488 8737 4490 8737 4493 8734 4493 8723
4485 8725 4483 8727 4483 8729
TIME...MOT...LOC 0410Z 315DEG 18KT 4485 8726
HAIL...1.00IN
WIND...<50MPH
$$
ECKBERG557
WWUS53 KGRB 150425
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1125 PM CDT MON JUL 14 2014
WIC029-150436-
/O.EXP.KGRB.SV.W.0016.000000T0000Z-140715T0430Z/
DOOR WI-
1125 PM CDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY WILL EXPIRE AT
1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4488 8737 4490 8737 4493 8734 4493 8723
4485 8725 4483 8727 4483 8729
TIME...MOT...LOC 0426Z 315DEG 18KT 4479 8718
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:26 PM CDT, 12 minutes earlier.
Area forecast discussion, Jul 14, 10:26 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1026 PM CDT MON JUL 14 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 329 PM CDT MON JUL 14 2014 AN UPPER LEVEL CYCLONE AND THE CORE OF MINIMUM 1000-500MB THICKNESSES MOVED INTO NORTHERN WISCONSIN TODAY. SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPED AHEAD OF THIS AND SLOWLY SPREAD ACROSS THE FORECAST AREA...FINALLY REACHING THE FOX VALLEY BETWEEN 19Z AND 20Z. SOME DECREASE IN ACTIVITY IS LIKELY WITH LOSS OF DAYTIME HEATING BUT HAVE NOT TOTALLY REMOVED MENTION OF SHOWERS OVERNIGHT...ESPECIALLY OVER THE NORTH. THE UPPER SYSTEM IS EXPECTED TO PASS EAST OF WISCONSIN BY 12Z TUESDAY...BUT SINCE THE AREA REMAINS IN CYCLONIC FLOW THERE SHOULD BE AT LEAST A SLIGHT CHANCE FOR SHOWERS MOST OF THE DAY BEFORE THINGS WIND DOWN AS SURFACE HIGH PRESSURE APPROACHES THE STATE FROM THE NORTHERN PLAINS. LOWS TONIGHT AND HIGHS TOMORROW FROM THE PREVIOUS FORECAST LOOKED REASONABLE AND WERE LEFT AS THEY WERE. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 329 PM CDT MON JUL 14 2014 CLEARING EXPECTED TUESDAY NIGHT AS THE UPPER LOW LIFTS NORTHEAST FROM LAKE HURON TO SOUTHERN QUEBEC. COLDEST WEATHER WILL BE IN THE WESTERN COUNTIES WHERE SKIES CLEAR AND WINDS DIMINISH FIRST. SOME MIDDLE TO UPPER 30S POSSIBLE IN NORTHCENTRAL WISCONSIN. SURFACE HIGH PRESSURE BEGINS TO BUILD INTO WISCONSIN WEDNESDAY YET SOME OF THE MODELS FORECAST SOME LIGHT SHOWERS OVER EAST CENTRAL WISCONSIN. THIS IS LIKELY ATTRIBUTABLE TO THE LEFT EXIT REGION OF AN UPPER JET MOVING ACROSS THE AREA AND A LAKE BREEZE OR LOW LEVEL CONVERGENCE IN THE FOX VALLEY. THE AIR IS QUITE DRY SO DID NOT PUT IN ANY RAIN WEDNESDAY THOUGH THERE COULD BE SOME SPRINKLES. HIGHS WEDNESDAY WILL BE AROUND 5 TO 7 DEGREES BELOW NORMAL FOR THIS TIME OF THE YEAR. THE UPPER LEVEL FLOW GRADUALLY BECOMES MORE WESTERLY THURSDAY THROUGH SATURDAY AND A WEAK WAVE MOVES THROUGH THURSDAY NIGHT. THINK IT WILL PRODUCE ONLY MID CLOUDS AND VIRGA OR SPRINKLES DUE TO INITIALLY DRY AIR. THE MODELS THEN DIVERGE SATURDAY AND SUNDAY AS THE GFS WANTS TO BRING THROUGH A WEAK FRONT WITH SCATTERED THUNDERSTORMS SATURDAY AFTERNOON WHILE THE ECMWF IS A DAY SLOWER AND DOES NOT ARRIVE UNTIL SUNDAY AFTERNOON. THE ECMWF HAS BEEN BETTER RECENTLY SO WILL GO WITH THAT. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1020 PM CDT MON JUL 14 2014 A STRONG UPPER LEVEL LOW OVER CENTRAL WI WILL DRIFT SE OVERNIGHT... AND CONTINUE TO PRODUCE SCT-NMRS SHOWERS ACROSS THE FORECAST AREA. DAYTIME INSTABILITY AND AN UPPER LEVEL DISTURBANCE ROTATING AROUND THE WESTERN SIDE OF THE DEPARTING UPPER LOW...WILL CONTINUE TO SUPPORT SCT SHOWERS ON TUESDAY. MVFR CONDITIONS WILL ACCOMPANY THE SHOWER ACTIVITY...AND CIGS WILL LIKELY LOWER TO IFR AT SOME LOCATIONS LATE TONIGHT INTO EARLY TUESDAY. CONDITIONS SHOULD IMPROVE TO VFR AT MOST AIRPORT SITES BY TUESDAY AFTERNOON...AND SHOWERS SHOULD TAPER OFF FROM WEST TO EAST DURING THE AFTERNOON AND EVENING. GUSTY NW WINDS ARE EXPECTED DURING THE LATE MORNING AND AFTERNOON. && .MARINE... ISSUED AT 329 PM CDT MON JUL 14 2014 HAVE ADDED A CHANCE FOR WATERSPOUTS TO THE FORECAST FOR THE BAY TONIGHT INTO TUESDAY MORNING BASED ON GRAPHICS FROM THE INTERNATIONAL CENTRE FOR WATERSPOUT RESEARCH'S EXPERIMENTAL GREAT LAKES WATERSPOUT FORECAST. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......RDM AVIATION.......KIECKBUSCH MARINE.........MG
Hazardous weather outlook, Jul 14, 3:16 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CDT MON JUL 14 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 316 PM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE MAY BE A FEW THUNDERSTORMS ALONG WITH SOME OF THE SHOWERS LATE THIS AFTERNOON AND THIS EVENING. SMALL HAIL IS POSSIBLE WITH ANY OF THE STORMS BUT WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. LMZ521-522-541>543-152030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 316 PM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE FOR WATERSPOUTS WITH SHOWERS AND ISOLATED THUNDERSTORMS THIS EVENING AND OVERNIGHT. SMALL HAIL IS POSSIBLE WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE CHANCE FOR WATERSPOUTS WILL CONTINUE THROUGH TUESDAY MORNING...OTHERWISE THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
In the hours before
Special weather statement, Jul 14, 5:17 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 517 PM CDT MON JUL 14 2014 WIZ037-038-142300- OUTAGAMIE-WAUPACA- 517 PM CDT MON JUL 14 2014 ...SPECIAL WEATHER STATEMENT... AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL WAUPACA COUNTY...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH...SMALL HAIL AND BRIEF HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BEAR CREEK BY 530 PM CDT... BLACK CREEK BY 600 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jul 14, 5:52 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 552 PM CDT MON JUL 14 2014 WIZ031-038-039-142345- BROWN-OUTAGAMIE-SHAWANO- 552 PM CDT MON JUL 14 2014 ...STORM WITH GUSTY WINDS HEADED TOWARD GREEN BAY... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES WEST OF GREEN BAY...MOVING EAST AT 25 MPH. PEA SIZE HAIL...WIND GUSTS TO 35 TO 40 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BLACK CREEK BY 555 PM CDT... GREEN BAY BY 640 PM CDT... PERSONS WITH OUTDOOR PLANS SHOULD SEEK SHELTER IN A STURDY STRUCTURE WHEN THE STORM APPROACHES. KIECKBUSCH
Special weather statement, Jul 14, 8:15 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 815 PM CDT MON JUL 14 2014 WIZ073-074-150200- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 815 PM CDT MON JUL 14 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST OF MARINETTE...MOVING SOUTHEAST AT 25 MPH. ANOTHER STRONG THUNDERSTORM WAS ABOUT 5 MILES NORTH OF OCONTO. * THE THUNDERSTORM WILL BE NEAR... PORTERFIELD BY 820 PM CDT... BETWEEN CULLEN AND OCONTO BY 825 PM CDT... MARINETTE BY 835 PM CDT... THESE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO 40 MPH... HAIL UP TO THREE QUARTERS OF AN INCH AND LOCALLY HEAVY RAIN. GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ECKBERG
Special weather statement, Jul 14, 8:52 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 852 PM CDT MON JUL 14 2014 WIZ073-074-150245- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 852 PM CDT MON JUL 14 2014 ...STRONG THUNDERSTORMS ACROSS SOUTHERN MARINETTE AND SOUTHERN OCONTO COUNTIES... AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS ACROSS SOUTHERN MARINETTE AND SOUTHERN OCONTO COUNTIES...MOVING SOUTHEAST AT 10 MPH. THE STRONGEST STORMS WERE NEAR THE CITIES OF MARINETTE AND OCONTO. PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ECKBERG
Special weather statement, Jul 14, 9:38 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 938 PM CDT MON JUL 14 2014 WIZ022-040-073-150400- DOOR-KEWAUNEE-SOUTHERN MARINETTE COUNTY- 938 PM CDT MON JUL 14 2014 ...STRONG THUNDERSTORMS MOVING INTO DOOR AND NORTHWEST KEWAUNEE COUNTIES... AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF STURGEON BAY TO 11 MILES NORTHWEST OF STURGEON BAY TO 19 MILES SOUTHWEST OF STURGEON BAY...MOVING EAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... NAMUR BY 1000 PM. CDT... CARLSVILLE BY 1020 PM CDT... STURGEON BAY AND EGG HARBOR BY 1040 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. ECKBERG
Special weather statement, Jul 14, 10:32 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1032 PM CDT MON JUL 14 2014 WIZ022-150430- DOOR- 1032 PM CDT MON JUL 14 2014 ...STRONG THUNDERSTORM OVER DOOR COUNTY... AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF STURGEON BAY...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... INSTITUTE BY 1050 PM CDT... VALMY BY 1105 PM CDT... WHITEFISH BAY BY 1120 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ECKBERG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 10:58 PM CDT | Special Marine Warning | GRB | 92 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.